# SDR DL72S972124

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D2 LETTER CHECK, .5 INCH CRACK AT NR 3 L/E FLAP OUTBD HINGE.  REPAIRED PER ERA 363018-14 CODE 4-57-54.
